# SDR DXTA2011030204484

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 1,709 hours, 1,053 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RED GEAR UNLOCKED LIGHT REMAINED ILLUMINATED FOR APPROX 45 SECONDS, DURING THE RETRACTION THERE WAS A LOAD FLUTTERING SOUND AND EVENTUALLY THE GEAR UNLOCKED LIGHT EXTINGUISHED.  REMOVED UPPER AND LOWER BARREL ASSY FROM NLG AND SENT TO MFG FOR REPAIR. REINSTALLLED ORIGINAL BARREL ASSEMBLIES AFTER REPAIR.  OPS CHECKED NORMAL.  WORK IAW MM 32-20-02.
